Estimates of transport coefficients for gases with rotational degrees of freedom
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1095-1097
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a13,
author = {A. V. Bogdanov and N. R. Zainalov},
title = {Estimates of transport coefficients for gases with rotational degrees of freedom},
journal = {Doklady Akademii Nauk},
pages = {1095--1097},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a13/}
}
TY - JOUR AU - A. V. Bogdanov AU - N. R. Zainalov TI - Estimates of transport coefficients for gases with rotational degrees of freedom JO - Doklady Akademii Nauk PY - 1991 SP - 1095 EP - 1097 VL - 319 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a13/ LA - ru ID - DAN_1991_319_5_a13 ER -
A. V. Bogdanov; N. R. Zainalov. Estimates of transport coefficients for gases with rotational degrees of freedom. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1095-1097. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a13/